Equate Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain

★★★★★ 4.2 84 Bewertungen

€5.78
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von noticiasdelaquinta.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€5.78
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 07.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von noticiasdelaquinta.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 240445865 Erscheinungsdatum 2026/07/16 Listenpreis €5.78 Modellnummer 240445865
Kategorie

Compare to the active ingredient of Tylenol 8HR Arthritis Pain. Don't let arthritis pain keep you from doing what you love. Equate Acetaminophen Extended-Release Tablets provides up to 8 hours of effective arthritis pain relief, reduces fever and temporarily relieves other minor aches and pains due to the common cold, muscular aches, backache, premenstrual and menstrual cramps. Also provides headache relief. Count on this pain reliever/fever reducer to get you back on track so you can conquer the days ahead. These pain relief pills contain no aspirin and are gluten free. Features a child-resistant cap.

  • Active Ingredient: This product contains acetaminophen 650 mg, a pain reliever/fever reducer; compare to the active ingredient of Tylenol 8HR Arthritis Pain
  • Arthritis Pain Relief: Effective arthritis pain reliever; may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache and toothache
  • Lasts 8 Hours: Provides up to 8 hours of pain relief; also reduces fever
  • Aspirin and Gluten Free: These pain relief pills contain no aspirin and are gluten free
  • Push and Turn Cap: The container has a child-resistant cap; for adults 18 years and over
Active ingredients Acetaminophen
Medicine strength 650 mg
Count per pack 325
Treatment effective time 8 h
Form Caplet
Ingredient preference Gluten-Free
Health concern Arthritis, Body Aches & Pains
Over-the-counter medicine type Acetaminophen, Fever Reducer, Headache Relief, Pain Relief
Dosage Directions: do not take more than directed (see overdose warning). Adults: take 2 caplets every 8 hours with water; swallow whole; do not crush, chew, split or dissolve; do not take more than 6 caplets in 24 hours; do not use for more than 10 days unless directed by a doctor. Under 18 years of age: ask a doctor.
Symptoms Arthritis; Muscular Aches; Backache; Premenstrual and Menstrual Cramps; Cold; Headache; Toothache; Fever;
Brand Equate
Features Extended Release, Medicated
Age group Adult
Required storage condition Cool & Dry Place Storage
Items included Features a child-resistant cap
Instructions Directions: do not take more than directed (see overdose warning). Adults: take 2 caplets every 8 hours with water; swallow whole; do not crush, chew, split or dissolve; do not take more than 6 caplets in 24 hours; do not use for more than 10 days unless directed by a doctor. Under 18 years of age: ask a doctor.

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.2 von 5
★★★★★
84 Bewertungen | 34 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
78% (66)
4 Sterne
6% (5)
3 Sterne
3% (3)
2 Sterne
2% (2)
1 Stern
11% (9)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.